# SDR QXEA2012071000631

- Difficulty date: July 10, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4050
- Aircraft time: 26,923 hours, 27,843 cycles
- Engine: Pwc PW150A
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 216-281 S25l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STRINGER 25P HAS CORROSION AND CORRODED RIVETS BETWEEN STA X216.000 AND X281.000.  CLEANED AND REMOVED CORRODED RIVETS REF SRM 51-26-00-02-01, 51-42-05-02-01 AND 51-21-00-00-01.  INSTALLED RIVETS IAW SRM 51-42-05-02-01.  APPLIED INTERIOR ALODINE, PRIMER IAW SRM 51-21-10-02-01, 51-25-10-02-01 AND 51-25-15-02-01.  APPLIED EXTERIOR PRIMER AND RESTORED EXTERIOR TOPCOAT ON FASTENERS IAW SRM 51-25-10-02-01 AND 51-25-05-02-01.
